# SDR UALA2013061404133

- Difficulty date: June 14, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 93,060 hours, 14,742 cycles
- Engine: Pwa PW4060
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 1545
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING LEFT ENGINE START, NO N2 ROTATION, HAD GOOD DUCT PRESSURE DROP AND START VALVE INDICATION, TRIED TWICE, NO HELP,  RESET "D19" CIRCUIT BREAKER NO HELP, NO N2 ROTATION.   REPLACED STARTER IAW MM.  REPLACED STARTER VALVE MM. PERFORMED MOTORING OF ENGINE 1.
